# SDR SWAA2022110759700

- Difficulty date: October 14, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 26,727 hours, 12,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT R/H TRANSITION ANGLE HAS NUMEROUS AREAS OF CORROSION FROM STA 727H+12 TO 767 / [01] REMOVED CORROSION PER SRM. 51-10-02 MATERIAL FOUNDED OUT OF LIMITS PER SRM. 53-00-53-1A-02 ;;[02] REMOVE EXITING TRANSITION ANGLE FROM STA.727 H +10 TO STA. 767 LOCATED AND DRILLED TRANSITION ANGLE PART # BAC1496-377 ; PER SRM. 53-00-53-2R-5 TREATED AND PRIMED REPAIR PART PER SRM 51-20-02 ;INSTALLED BONDING NUT PLACES PER SRM 51-40-10;[03] C/W INSPECTION.;[04] INSTALLED NEW SECTION TRANSITION ANGLE FROM STA.727 H +10 TO STA. 767 PER SRM 53-00-53-2R 5;[05] C/W INSPECTION.
